MAUDE Adverse Event Report: STRYKER SPINE-US VITOSS BIOACTIVE FOAM STRIP 25X100X8MM; FILLER, BONE VOID, CALCIUM COMPOUND

STRYKER SPINE-US VITOSS BIOACTIVE FOAM STRIP 25X100X8MM; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 2102-1520
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Remains implanted in the patient.
 
Event or Problem Description
It was reported that previously implanted vitoss bioactive foam strip "has yet to harden" post-operatively.No further information, adverse consequences, or medical intervention were reported.
 
Additional Manufacturer Narrative
Additional information received: b.5.Has been updated to reflect that there was no new bone growth.D.6.Date of implant has been populated to (b)(6) 2016.
 
Event or Problem Description
It was reported that previously implanted vitoss bioactive foam strip "has yet to harden" and there was no new bone growth post-operatively.No further information, adverse consequences, or medical intervention were reported.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.The root cause of the reported event cannot be determined conclusively from the information provided.Failed fusion may result from incorrect moisture, lack of appropriate composition, expired product used, lack of sufficient surface area, and improper patient selection.
 
Event or Problem Description

Brand Name
VITOSS BIOACTIVE FOAM STRIP 25X100X8MM
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10374991
Report Number0002530131-2020-00003
Device Sequence Number2160300
Product Code MQV
UDI-Device Identifier00808232000481
UDI-Public00808232000481
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2102-1520
Device Catalogue Number2102-1520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/06/2020
10/30/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/03/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1